# SDR DALA1025613245

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 54,972 hours, 24,247 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MX FOUND THE EMERGENCY PATH LIGHT AT ROW 1, 2, 3, 6, 7, AND 8 INOPERATIVE. REPLACED POWER SUPPLY UNIT AND OPERATIONAL TEST WAS NORMAL.
